| Model Number |
18320 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Unintended Movement (3026)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: data not available.Omnipod software app version: data not available.Operating system: data not available.Hardware: data not available.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
Event or Problem Description
It was reported the patient's blood glucose level rose greater than 250 mg/dl while wearing the pod between 25 and 36 hours.The adhesive completely separated from the infusion site (arm) causing the cannula to dislodge.The patient was able to successfully remove a pod and apply a new pod.